# SDR FDEA202206071389

- Difficulty date: June 7, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - STATION 1119 TO STATION 6-10 LONGERON 44 LEFT SPLICE CORROSION. FORWARD CARGO - STATION 1119 TO STATION 6-10 LONGERON 44 LEFT LONGERON SPLICE   CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-  00-00-2R FIGURE 205 REPAIR GENERAL. SPLICE REMOVED AND REPLACED WITH FABRICATED   SPLICE AS PER SRM 51-33-01-0G. SPLICE FABRICATED AS PER DOUGLAS DRAWING : ADA8424   REVISION : A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
